Lipschitz Linearization of the Maximal Hyperbolic Cross Multiplier

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Olli Saari
  • Christoph Thiele

Research units

  • University of Bonn

Abstract

We study the linearized maximal operator associated with dilates of the hyperbolic cross multiplier in dimension two. Assuming a Lipschitz condition and a lower bound on the linearizing function, we obtain (Formula presented.) bounds for all (Formula presented.). We discuss various related results.

Details

Original languageEnglish
Pages (from-to)167–183
JournalJournal of Fourier Analysis and Applications
Volume25
Issue number1
Publication statusPublished - Mar 2019
MoE publication typeA1 Journal article-refereed

    Research areas

  • Hyperbolic cross, Maximal functions, Multipliers, Square functions

ID: 16044503